# SDR CA150602006

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED AFTER LANDING THE ACFT, & TAXING OFF THE RUNWAY HE PULLED THE CLA FROM HIGH TO LOW IDLE & THE ENG SHUTDOWN.  HE ATTEMPTED TO RESTART THE ENG, BUT ABORTED THE START AS ITT REACHED 800 C.  THE MECHANICS ALLOWED THE ENG TO COOL & AGAIN TRIED TO START THE ENG AT 12% NG.  THE MECHANIC WAS GOING TO ADD FUEL WHEN HE NOTED THAT THE PROPELLER WAS NOT SPINNING & ABORTED THE START ATTEMPT.  TRIED TO TURN THE PROPELLER BY HAND, THE PROPELLER WOULD NOT TURN & WHEN HE DID GET THE PROPELLER TO TURN HE HEARD A PIECE OF MATERIAL COME OUT OF THE EXHAUST STACK & ALL ON THE FLOOR.
